Journal of Mathematics and Statistics

Power Series Solution for a Two-step Reactive-diffusive Equation with Variable Pre-exponential Factor

E.A. Adebile, O.K. Koriko and U.S. Idiong

DOI : 10.3844/jmssp.2008.65.69

Journal of Mathematics and Statistics

Volume 4, Issue 2

Pages 65-69


We discussed in this research a power series method for solution of a two-step reactive-diffusive equation with variable pre-exponential factor. A transformation was used to fit in the geometry of the model to allow an asymptotic series expansion which is invoked in a two compartmental regions with respect to the spatial variable. Adequate matching conditions were used at the interface between the two regions. The results were displayed graphically and compared with the previous work in the literature.


© 2008 E.A. Adebile, O.K. Koriko and U.S. Idiong. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.